# SDR IPXA2024103187720

- Difficulty date: October 27, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 113,603 hours, 19,868 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B2334132
- Condition: Crushed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 65B23341-32 AT POS 15R CRUSHED AND MISSING FILLER AT 5 EDGE LOCATIONS *MARKED. C/W SREO-42648-REQ1.
